ITP OpenIR  > 理论物理所SCI论文
Yang-Baxterizations, universal quantum gates and Hamiltonians
Zhang, Yong; Kauffman, Louis H.; Ge, Mo-Lin; Kauffman, LH , Univ Illinois, Dept Math Stat & Comp Sci, 851 S Morgan St, Chicago, IL 60607 USA.
2005
发表期刊QUANTUM INFORMATION PROCESSING
ISSN1570-0755
卷号4期号:3页码:159-197
摘要The unitary braiding operators describing topological entanglements can be viewed as universal quantum gates for quantum computation. With the help of the Brylinski's theorem the unitary solutions of the quantum Yang-Baxter equation can be also related to universal quantum gates. This paper derives the unitary solutions of the quantum Yang-Baxter equation via Yang-Baxterization from the solutions of the braid relation. We study Yang-Baxterizations of the non-standard and standard representations of the six-vertex model and the complete solutions of the non-vanishing eight-vertex model. We construct Hamiltonians responsible for the time-evolution of the unitary braiding operators which lead to the Schrodinger equations.
部门归属Univ Illinois, Dept Math Stat & Comp Sci, Chicago, IL 60607 USA; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Nankai Univ, Nankai Inst Math, Tianjin 300071, Peoples R China; Inst Hautes Etud Sci, F-91440 Bures Sur Yvette, France; Univ Leipzig, Inst Theoret Phys, Leipzig, Germany
关键词Braid Group-representations Exactly Solvable Models Baxter Equation Link Polynomials State Entanglement Computation
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000241549700001
引用统计
被引频次:46[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/13778
专题理论物理所SCI论文
通讯作者Kauffman, LH , Univ Illinois, Dept Math Stat & Comp Sci, 851 S Morgan St, Chicago, IL 60607 USA.
推荐引用方式
GB/T 7714
Zhang, Yong,Kauffman, Louis H.,Ge, Mo-Lin,et al. Yang-Baxterizations, universal quantum gates and Hamiltonians[J]. QUANTUM INFORMATION PROCESSING,2005,4(3):159-197.
APA Zhang, Yong,Kauffman, Louis H.,Ge, Mo-Lin,&Kauffman, LH , Univ Illinois, Dept Math Stat & Comp Sci, 851 S Morgan St, Chicago, IL 60607 USA..(2005).Yang-Baxterizations, universal quantum gates and Hamiltonians.QUANTUM INFORMATION PROCESSING,4(3),159-197.
MLA Zhang, Yong,et al."Yang-Baxterizations, universal quantum gates and Hamiltonians".QUANTUM INFORMATION PROCESSING 4.3(2005):159-197.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Yang-Baxterizations,(271KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zhang, Yong]的文章
[Kauffman, Louis H.]的文章
[Ge, Mo-Lin]的文章
百度学术
百度学术中相似的文章
[Zhang, Yong]的文章
[Kauffman, Louis H.]的文章
[Ge, Mo-Lin]的文章
必应学术
必应学术中相似的文章
[Zhang, Yong]的文章
[Kauffman, Louis H.]的文章
[Ge, Mo-Lin]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。